# SDR USAA040523

- Difficulty date: August 12, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED 1.5 INCH AREA BY .020 INCH DEEP, STATION 324-318 AND OBL, FLOORBEAM.  REPAIRED PER SRM 51-10-02 AND DWG 141N5191.  (M)
